# SDR AALA202106149018

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 12,633 hours, 5,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Broken
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SERVICE DOOR 1R GIRT BAR HAS FALLEN OUT OF ONE OF IT'S CLIPS WITH THE DOOR OPEN. REMOVED SLIDE PACK AND COVER PER AMM 25-66-01. REPAIRED RETAINER CLIP USING RIVETS AS REQUIRED. RE-INSTALLED SLIDE PACK AND COVER PER AMM 25-66-01. STOWED GIRT BAR AS REQUIRED.
